Show simple item record

AuthorOdibat, Zaid
AuthorMomani, Shaher
Available date2010-01-07T07:48:23Z
Publication Date2007-02-08
Publication NameApplied Mathematics Letters
Identifierhttp://dx.doi.org/10.1016/j.aml.2007.02.022
CitationOdibat, Z., & Momani, S. (2008). A generalized differential transform method for linear partial differential equations of fractional order. Applied Mathematics Letters, 21, 194–199
URIhttp://hdl.handle.net/10576/10623
AbstractIn this letter we develop a new generalization of the two-dimensional differential transform method that will extend the application of the method to linear partial differential equations with space- and time-fractional derivatives. The new generalization is based on the two-dimensional differential transform method, generalized Taylor’s formula and Caputo fractional derivative. Several illustrative examples are given to demonstrate the effectiveness of the present method. The results reveal that the technique introduced here is very effective and convenient for solving linear partial differential equations of fractional order.
Languageen
PublisherElsevier B.V.
SubjectDifferential transform method
SubjectGeneralized Taylor formula
SubjectCaputo fractional derivative
SubjectFractional differential equations
TitleA generalized differential transform method for linear partial differential equations of fractional order
TypeArticle


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record